A B C D E F G H I J K L M N O P Q R S T U V W X Y Z All

Chemists’ Own® Paracetamol Soluble 20s

Indication

Fast effective relief from pain

Reduces Fever

Active ingredients

Paracetamol 500 mg

Chemists’ Own® Paracetamol Tablets 24s, 48s & 96s

Indication

For the temporary relief of pain and discomfort associated with: headache, migraine headache, sinus headache, toothache, dental procedures, backache, muscular ache, arthritis, rheumatics, period pain, sore throat, osteoarthritis and symptoms of cold and flu. Reduces fever.

Active ingredients

Each tablet contains:
Paracetamol 500 mg.

Chemists’ Own® Period Pain Tablets 12s & 24s

Indication

For the relief of symptoms associated with periods, such as pain from menstrual cramps.

Active ingredients

Each tablet contains:
Naproxen Sodium 275 mg.

Chemists’ Own® Ranitidine Forte Tablets 14s

Indication

Symptomatic relief of heartburn and indigestion due to gastro-oesophageal reflux.

Active ingredients

Each tablet contains:
Ranitidine 300 mg.

Chemists’ Own® Ranitidine Tablets 14s & 28s

Indication

Symptomatic relief of heartburn and indigestion due to gastro-oesophageal reflux.

Active ingredients

Each tablet contains:
Ranitidine 150 mg.

Always read the label. Use only as directed. Your pharmacists advice is required. Your pharmacist will advise you whether this product is suitable for you or your condition.
Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

Click here for more information on the Chemists’ Own Range